# SDR C8GA20030017

- Difficulty date: June 3, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 54,637 hours, 29,755 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18157014
- Part serial: 0863
- Condition: Defective
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

FLT 001 FROM MIA TO PTO. ON ROTATION, STICK SHAKER ACTIVATED. UNABLE TO STOP STICK SHAKER IN FLIGHT, FUEL WAS DUMP AND THE FLIGHT RETURNED TO MIA. AIRCRAFT LANDED IN MIA WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND THE LEFT HAND INBOARD FLAP POSITION TRANSMITTER WAS REPLACED. GROUND OPERATIONAL CHECKS NORMAL IN ALL SETTINGS IAW MM 27-52-1. AIRCRAFT RETURNED TO SERVICE.
